×

zbMATH — the first resource for mathematics

Comment on “Chebyshev finite difference method for MHD flow of a micropolar fluid past a stretching sheet with heat transfer”, by N. T. Eldabe, E. F. Elshehawey, Elsayed M. E. Elbarbary and Nasser S. Elgazery. (English) Zbl 1368.76046
Comment on [N. T. Eldabe et al., Appl. Math. Comput. 160, No. 2, 437–450 (2005; Zbl 1299.76170)].
MSC:
76M20 Finite difference methods applied to problems in fluid mechanics
76W05 Magnetohydrodynamics and electrohydrodynamics
76S05 Flows in porous media; filtration; seepage
80A20 Heat and mass transfer, heat flow (MSC2010)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Al-Hadrami, A.K.; Elliott, L.; Ingham, D.B., Combined free and forced convection in vertical channels of porous media, Transport in porous media, 49, 265-289, (2002)
[2] Al-Hadrami, A.K.; Elliott, L.; Ingham, D.B., A new model for viscous dissipation in porous media across a range of permeability values, Transport in porous media, 53, 117-122, (2003)
[3] El-Amin, M.F.; Ebrahiem, N.A., Effects of viscous dissipation on unsteady free convection in a fluid past a vertical plate immersed in a porous medium, Transport in porous media, 64, 1-14, (2006)
[4] Magyari, E.; Keller, B., The opposing effect of viscous dissipation allows for a parallel free convection boundary-layer flow along a cold vertical flat plate, Transport in porous media, 51, 227-230, (2003)
[5] Magyari, E.; Keller, B., Buoyancy sustained by viscous dissipation, Transport in porous media, 53, 105-115, (2003)
[6] Nield, D.A., Resolution of a paradox involving viscous dissipation and nonlinear drag in a porous medium, Transport in porous media, 41, 349-357, (2000)
[7] Nield, D.A., Comments on “A new model for viscous dissipation in porous media across a range of permeability values”, Transport in porous media, 55, 253-254, (2004)
[8] Nield, D.A.; Kuznetsov, A.V.; Xiong, Ming, Effects of viscous dissipation and flow work on forced convection in a channel filled by a saturated porous medium, Transport in porous media, 56, 351-367, (2004)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.